Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2011, 6:44 PM EDT for Dauphin County, Lebanon County, Pennsylvania. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 6:44 PM EDT (22:44 UTC)
- Expired
- Jun 11, 2011, 7:45 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 137 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:00 PM EDT | TSTM WND DMG | 4 Nw Lebanon, PA | A SWATH OF CORN STALKS WERE BLOWN DOWN IN A FANNED OUT PATTERN. 4 TREES BLOWN DOWN ALSO. ESTIMATED WIND SPEED 85 MPH |
| Jun 11, 7:05 PM EDT | TSTM WND DMG | 4 Nw Lebanon, PA | 4 TO 6 TREES BLOWN DOWN...KNOCKING DOWN WIRES AND POWER POLES. ESTIMATED WIND SPEED 85 MPH |
| Jun 11, 7:25 PM EDT | TSTM WND DMG | Lebanon, PA | NUMEROUS TREES DOWN |
| Jun 11, 7:51 PM EDT | TORNADO | Lebanon, PA | TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS51 KCTP 112244
SVRCTP
PAC043-075-112345-
/O.NEW.KCTP.SV.W.0155.110611T2244Z-110611T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 PM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR HARPER TAVERN...MOVING EAST
AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ANNVILLE AROUND 650 PM EDT...
LICKDALE AND CLEONA AROUND 700 PM EDT...
FREDERICKSBURG AND SAND HILL AROUND 720 PM EDT...
MYERSTOWN AND RICHLAND AROUND 745 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 71 AND
96.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4032 7687 4053 7686 4055 7652 4037 7623
4037 7621 4034 7618
TIME...MOT...LOC 2244Z 266DEG 8KT 4042 7653
$$
FORECASTER: KREKELER1 follow-up statement
040
WWUS51 KCTP 112312
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
712 PM EDT SAT JUN 11 2011
PAC043-075-112345-
/O.CON.KCTP.SV.W.0155.000000T0000Z-110611T2345Z/
DAUPHIN PA-LEBANON PA-
712 PM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN LEBANON AND EAST CENTRAL DAUPHIN COUNTIES...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR JONESTOWN...OR 6 MILES NORTH OF LEBANON...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FREDERICKSBURG AND SAND HILL AROUND 720 PM EDT...
MYERSTOWN AND RICHLAND AROUND 745 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 72 AND
96.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4034 7618 4032 7680 4054 7663 4055 7653
4037 7623 4037 7621
TIME...MOT...LOC 2312Z 266DEG 8KT 4042 7645
$$
FORECASTER: KREKELERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:14 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 4:14 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT SAT JUN 11 2011 .SYNOPSIS... THE REGIONS REMAINS IN A WARM AND MOIST AIR MASS THIS AFTERNOON. LOOK FOR SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. SOME OF THESE STORMS WILL BRING HEAVY RAINFALL ESPECIALLY IN THE SOUTHEAST PORTION OF THE FORECAST AREA WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 12AM SUNDAY MORNING. A FRONTAL SYSTEM WILL PUSH SOUTH ACROSS THE REGION LATE TONIGHT BRINGING AN END TO THE PRECIPITATION AND COOLER AND MUCH DRIER TEMPERATURES TO BEGIN THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... RADAR STARTING TO SHOW INCREASE IN ACTIVITY AS DAYTIME HEATING MAXIMIZES. STORM MOVEMENT WILL BE SE AT NEAR 20 KNOTS. NOT EXPECTING BIG HAIL OR STRONG WINDS WITH THESE...MORE LIKELY VERY HEAVY RAINFALL WITH PLENTY OF LIGHTNING AND THUNDER. 12Z NAM12 AND RECENT HRRR RUNS SHOWS STRONG CONVECTION FORMING ACROSS CENTRAL PA AND INTENSIFYING ACROSS SE ZONES. GIVEN LAST NIGHTS RAINFALL AND STREAM RISES AND POTENTIAL FOR HEAVY RAIN IN A SHORT PERIOD OF TIME WE ISSUED A FLASH FLOOD WARNING FOR SE COUNTIES THROUGH MIDNIGHT TONIGHT. FRONTAL SYSTEM ARRIVES OVERNIGHT WITH DEW POINTS DROPPING AND PRECIPITATION ENDING FROM THE NW. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER /BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL SUPPORT. AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW STRATUS WILL BE A CONCERN BY EARLY MORNING. OUTLOOK... SUN...VFR. MON-THU MAINLY VFR. && .HYDROLOGY... WENT AHEAD AND ENDED FLOOD WARNINGS FOR SWATARA CREEK AS THE CREST OCCURRED AND THE CREEK IS FALLING AND MARFC FORECAST DOES NOT SHOW ADDITIONAL RAINFALL WILL RESULT IN RENEWED RISES THERE. WILL CONTINUE FLASH FLOOD WATCH AS HEAVY RAIN FROM ANY THUNDERSTORMS THIS EVENING COULD BRING FAST RISES TO SMALL STREAMS AND POTENTIAL FLASH FLOODING. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059- 063>066. && SYNOPSIS...ROSS/DEVOIR/CERU NEAR TERM...ROSS SHORT TERM...ROSS LONG TERM...RXR AVIATION...KREKELER HYDROLOGY...
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1054 AM EDT SAT JUN 11 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 121500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 1054 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ056>059-063>066-121500- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1054 AM EDT SAT JUN 11 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 4:37 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT SAT JUN 11 2011
PAZ010-017-112145-
CLEARFIELD PA-ELK PA-
437 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES THROUGH 545 PM EDT...
AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BROCKPORT TO FALLS CREEK TO BIG RUN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. A 20 MINUTE PERIOD OF VERY HEAVY RAIN...BETWEEN ONE
HALF OF AN INCH AND ONE INCH...WILL FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE
STORMS WILL BE NEAR TROUTVILLE AROUND 445 PM...FORCE AROUND 500
PM...BENEZETTE AROUND 515 PM...HYDE AROUND 530 PM AND WOODLAND
AROUND 545 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 123.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4121 7876 4121 7872 4122 7872 4123 7874
4126 7874 4128 7878 4133 7874 4139 7825
4132 7824 4114 7826 4096 7837 4095 7881
4113 7881
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 4:42 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT SAT JUN 11 2011
PAZ026>028-112145-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
442 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN
HUNTINGDON...SOUTHWESTERN JUNIATA AND SOUTHWESTERN MIFFLIN COUNTIES
THROUGH 545 PM EDT...
AT 439 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYSTOWN DAM...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. A
15 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL ALSO FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MILL CREEK AROUND 450 PM...MOUNT UNION
AROUND 500 PM...NEWTON HAMILTON AROUND 510 PM...ALLENSVILLE AROUND
520 PM...MCVEYTOWN AROUND 530 PM AND BLACKLOG AROUND 540 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.
LAT...LON 4062 7764 4035 7765 4040 7808 4048 7812
4054 7807
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 5:36 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT SAT JUN 11 2011
PAZ036-063-112230-
CUMBERLAND PA-FRANKLIN PA-
536 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND
SOUTHWESTERN CUMBERLAND COUNTIES THROUGH 630 PM EDT...
AT 528 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLOW HILL...MOVING
TO THE EAST SOUTHEAST AT 20 MPH.
BRIEF WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM. A 10 TO 15
MINUTE PERIOD OF HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR ROXBURY AROUND 540 PM...ORRSTOWN AROUND 550
PM...SHIPPENSBURG AROUND 600 PM AND WALNUT BOTTOM AROUND 630 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 195...I-81 BETWEEN
MILE MARKERS 24 AND 36.
LAT...LON 4007 7784 4013 7782 4015 7778 4013 7733
3998 7742 3998 7743
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 5:46 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 546 PM EDT SAT JUN 11 2011 PAZ034>036-112230- BEDFORD PA-FRANKLIN PA-FULTON PA- 546 PM EDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD...SOUTHERN FULTON AND SOUTHWESTERN FRANKLIN COUNTIES... AT 540 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLINTSTONE...MOVING EAST AT 30 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT SOME LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR INGLESMITH AROUND 600 PM...BARNES GAP AROUND 610 PM...LOCUST GROVE AROUND 620 PM AND COVE MILLS AROUND 630 PM. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 155 AND 170. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 522. LAT...LON 3972 7866 3989 7865 3990 7800 3972 7799 FORECASTER: KREKELER
Special weather statement, Jun 11, 6:02 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT SAT JUN 11 2011
PAZ042-112245-
SULLIVAN PA-
602 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SULLIVAN COUNTY
THROUGH 645 PM EDT...
AT 557 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FORKSVILLE TO LAPORTE...MOVING NORTHEAST AT 20 MPH.
BRIEF WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. ALSO EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR DUSHORE AROUND 620 PM.
THIS WILL IMPACT ROUTE 220.
LAT...LON 4146 7624 4133 7644 4137 7668 4149 7674
4158 7665 4155 7624 4154 7621
FORECASTER: LAMBERTSpecial weather statement, Jun 11, 6:28 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT SAT JUN 11 2011
PAZ026-034-035-112330-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
628 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
BEDFORD...NORTHEASTERN FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES
THROUGH 730 PM EDT...
AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW
ENTERPRISE...MOVING EAST NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL BE NEAR SAXTON AROUND 640 PM...COALMONT
AROUND 650 PM...BROAD TOP CITY AROUND 700 PM...WATERFALL AROUND 710
PM...SALTILLO AROUND 720 PM AND CASSVILLE AROUND 730 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 183
AND 186.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
522.
LAT...LON 4011 7833 4021 7843 4026 7832 4025 7829
4028 7827 4042 7792 4012 7783 4007 7785
4007 7822
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:14 AM EDT | Special Weather Statement | CTP | Huntingdon | 31 min |
| Jun 11, 2:39 AM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Jun 11, 3:22 AM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| Jun 11, 3:31 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Perry, Schuylkill | 3 hr |
| Jun 11, 4:33 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jun 11, 5:46 AM EDT | Special Weather Statement | CTP | Columbia, Lancaster, Lebanon, Montour, Northumberland, Schuylkill | 44 min |
| Jun 11, 6:44 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 8 hr |
| Jun 11, 6:44 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 8 hr |
| Jun 11, 10:46 AM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 13 hr |
| Jun 11, 3:51 PM EDT | Special Weather Statement | CTP | Blair | 54 min |
| Jun 11, 4:31 PM EDT | Special Weather Statement | CTP | Huntingdon | 59 min |
| Jun 11, 4:37 PM EDT | Special Weather Statement | CTP | Clearfield | 68 min |
| Jun 11, 4:42 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 63 min |
| Jun 11, 5:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Jun 11, 5:46 PM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Jun 11, 6:02 PM EDT | Special Weather Statement | CTP | Sullivan | 43 min |
| Jun 11, 6:28 PM EDT | Special Weather Statement | CTP | Huntingdon | 62 min |
| Jun 11, 6:41 PM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon, Northumberland, Schuylkill | 5 hr |
| Jun 11, 6:53 PM EDT | Special Weather Statement | CTP | Lycoming | 22 min |
| Jun 11, 6:58 PM EDT | Tornado Warning | CTP | Lebanon | 47 min |
| Jun 11, 7:07 PM EDT | Special Weather Statement | CTP | Tioga | 23 min |
| Jun 11, 7:15 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon | 45 min |
| Jun 11, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 63 min |
| Jun 11, 7:42 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 48 min |
| Jun 11, 7:49 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 41 min |
| Jun 11, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
| Jun 11, 7:53 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon | 3 hr |
| Jun 11, 7:56 PM EDT | Tornado Warning | CTP | Lancaster, York | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.